# SDR LR7A9724

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Propeller: Hamstd 54H60117
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Seal
- Condition: Leaking
- Location: Nr 2 Prop
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 PROP LOW OIL LIGHT FOLLOWED BY OUT OF LIMITS FLUX.  ENGINE SHUTDOWN IAW AFM.  REMOVED AND REPLACED NR 3 PROPELLER ASSY PER JC6101.  OPS OK PER JC7101.
